Issue Title
Vol 46, No 2 (December 2015) Existence of solutions for a Kirchhoff type fractional differential equations via minimal principle and Morse theory Abstract  PREVIEW  FULL TEXT
Nemat Nyamoradi, Yong Zhou
Vol 47, No 1 (March 2016) Three solutions for second-order impulsive differential inclusions with Sturm-Liouville boundary conditions via nonsmooth critical point theory Abstract  PREVIEW  FULL TEXT
Yu Tian, John R. Graef, Lingju Kong, Min Wang
Vol 47, No 1 (March 2016) Multiple solutions for an impulsive boundary value problems on the halfline via Morse theory Abstract  PREVIEW  FULL TEXT
Karima Ait-Mahiout, Smail Djebali, Toufik Moussaoui
Vol 47, No 1 (March 2016) Bifurcation and multiplicity results for critical p-Laplacian problems Abstract  PREVIEW  FULL TEXT
Kanishka Perera, Marco Squassina, Yang Yang
Vol 50, No 2 (December 2017) Concentration of ground state solutions for fractional Hamiltonian systems Abstract  PREVIEW  FULL TEXT
César Torres, Ziheng Zhang
Vol 51, No 2 (June 2018) Existence of a weak solution for the fractional $p$-Laplacian equations with discontinuous nonlinearities via the Berkovits-Tienari degree theory Abstract  PREVIEW  FULL TEXT
Yun-Ho Kim
Vol 50, No 1 (September 2017) Multiplicity of solutions for polyharmonic Dirichlet problems with exponential nonlinearities and broken symmetry Abstract  PREVIEW  FULL TEXT
Edger Sterjo
Vol 35, No 1 (March 2010) On the existence of periodic solutions for a class of non-autonomous differential delay equations Abstract  FULL TEXT
Rong Cheng, Junxiang Xu, Dongfebg Zhang
Vol 42, No 1 (September 2013) Infinitely many solutions for systems of multi-point boundary value problems using variational methods Abstract  FULL TEXT
John R. Graef, Shapour Heidarkhani, Lingju Kong
Vol 51, No 2 (June 2018) On a singular semilinear elliptic problem: multiple solutions via critical point theory Abstract  PREVIEW  FULL TEXT
George Smyrlis, Francesca Faraci
Vol 35, No 2 (June 2010) An application of nonsmooth critical point theory Abstract  FULL TEXT
Zhouxin Li, Yaotian Shen, Yumin Zhang
Vol 45, No 2 (June 2015) Bifurcation analysis of a singular elliptic problem modelling the equilibrium of anisotropic continuous media Abstract  Full Text
Giovanni Molica Bisci, Vicentiu D. Radulescu
Vol 40, No 2 (December 2012) Finding critical points whose polarization is also a critical point Abstract  FULL TEXT
Marco Squassina, Jean Van Schaftingen
Vol 11, No 1 (March 1998) On the three critical points theorem Abstract  FULL TEXT
Vitaly Moroz, Alfonso Vignoli, Petr P. Zabreĭko
Vol 18, No 2 (December 2001) Nontrivial solutions of variational inequalities. The degenerate case Abstract  FULL TEXT
Sergio Lancelotti
Vol 30, No 2 (December 2007) Relative homological linking in critical point theory Abstract  FULL TEXT
Alexandre Girouard
Vol 44, No 1 (September 2014) Index theory for linear elliptic equation and multiple solutions for asymptotically linear elliptic equation with resonance Abstract  FULL TEXT
Yuan Shan, Keqiang Li
Vol 10, No 2 (December 1997) Morse theory for Riemannian geodesics without nondegeneracy assumptions Abstract  FULL TEXT
Anna Germinario, Fabio Giannoni
Vol 20, No 1 (September 2002) An existence result for a class of quasilinear elliptic boundary value problems with jumping nonlinearities Abstract  FULL TEXT
Kanishka Perera
Vol 17, No 2 (June 2001) Critical points for some functionals of the calculus of variations Abstract  FULL TEXT
Benedetta Pellacci
Vol 43, No 2 (June 2014) Multiplicity results to a class of variational-hemivariational inequalities Abstract  FULL TEXT
Gabriele Bonanno, Patrick Winkert
Vol 11, No 1 (March 1998) On the solvability of a resonant elliptic equation with asymmetric nonlinearity Abstract  FULL TEXT
Ana Rute Domingos, Miguel Ramos
Vol 18, No 1 (September 2001) On the existence of three solutions for jumping problems involving quasilinear operators Abstract  FULL TEXT
Annamaria Canino
Vol 27, No 2 (June 2006) Lagrangian systems with Lipschitz obstacle on manifolds Abstract  FULL TEXT
Sergio Lancelotti, Marco Marzocchi
Vol 21, No 1 (March 2003) Some multiplicity results for a superlinear elliptic problem in $\mathbb R^N$ Abstract  FULL TEXT
Addolorata Salvatore
Vol 25, No 2 (June 2005) Geodesics in conical manifolds Abstract  FULL TEXT
Marco Ghimenti
Vol 12, No 2 (December 1998) The intrinsic mountain pass principle Abstract  FULL TEXT
Nadezhda Ribarska, Tsvetomir Tsachev, Mikhail Krastanov
Vol 21, No 2 (June 2003) On the existence of two solutions for a general class of jumping problems Abstract  FULL TEXT
Alessandro Groli, Marco Squassina
Vol 1, No 2 (June 1993) The limiting case for strongly indefinite functionals Abstract  FULL TEXT
Gilles Fournier, M Timoumi, Michael Willem
Vol 43, No 2 (June 2014) Existence of multiple solutions of some second order impulsive differential equations Abstract  FULL TEXT
Jing Xiao, Juan J. Nieto, Zhiguo Luo
Vol 6, No 2 (December 1995) Multiplicity of solutions for quasilinear elliptic equations Abstract  FULL TEXT
Annamaria Canino
Vol 30, No 1 (September 2007) Existence and multiplicity results for semilinear ellipctic equations with measure data and jumping nonlinearities Abstract  FULL TEXT
Alberto Ferrero, Claudio Saccon
Vol 21, No 2 (June 2003) The jumping nonlinearity problem revisited: an abstract approach Abstract  FULL TEXT
David G. Costa, Hossein Tehrani
Vol 16, No 1 (September 2000) Multiple nontrivial solutions of elliptic semilinear equations Abstract  FULL TEXT
Kanishka Perera, Martin Schechter
Vol 24, No 2 (December 2004) Orthogonal trajectories on stationary spacetimes under intrinsic assumptions Abstract  FULL TEXT
Rossella Bartolo, Anna Germinario, Miguel Sanchez
Vol 7, No 1 (March 1996) On the existence of sign changing solutions for semilinear Dirichlet problems Abstract  FULL TEXT
Thomas Bartsch, Zhi-Qiang Wang
Vol 19, No 1 (March 2002) Multiple positive solutions for a singularly perturbed Dirichlet problem in "geometrically trivial" domains Abstract  FULL TEXT
Giovanna Cerami, Caterina Maniscalco
Vol 17, No 1 (March 2001) On a generalized critical point theory on gauge spaces and applications to elliptic problems on ${\mathbb R}^N$ Abstract  FULL TEXT
Marlène Frigon
Vol 8, No 2 (December 1996) Positive entire solutions of quasilinear elliptic problems via nonsmooth critical point theory Abstract  FULL TEXT
Monica Conti, Filippo Gazzola
Vol 31, No 1 (March 2008) A bifurcation result of Böhme-Marino type for quasilinear elliptic equations Abstract  FULL TEXT
Elisabetta Benincasa, Annamaria Canino
Vol 12, No 2 (December 1998) Multiplicity for symmetric indefinite functionals: applications to Hamiltonian and elliptic systems Abstract  FULL TEXT
Patricio Felmer, Zhi-Qiang Wang
Vol 17, No 1 (March 2001) On the second deformation lemma Abstract  FULL TEXT
Jean-Noël Corvellec
Vol 28, No 2 (December 2006) Existence and multiplicity results for semilinear equations with measure data Abstract  FULL TEXT
Alberto Ferrero, Claudio Saccon
Vol 17, No 1 (March 2001) On the existence of positive entire solutions of nonlinear elliptic equations Abstract  FULL TEXT
Marco Squassina
1 - 44 of 44 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"

Partnerzy platformy czasopism